Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shoitov, Aleksandr Mikhailovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 16
Presentations: 3

Number of views:
This page:1352
Abstract pages:4725
Full texts:2177
References:352
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27875
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/673712

Publications in Math-Net.Ru
2015
1. V. G. Mikhailov, A. M. Shoitov, “On multiple repetitions of long tuples in a Markov chain”, Mat. Vopr. Kriptogr., 6:3 (2015),  117–133  mathnet  mathscinet  elib
2014
2. V. G. Mikhailov, A. M. Shoitov, “On repetitions of long tuples in a Markov chain”, Diskr. Mat., 26:3 (2014),  79–89  mathnet  mathscinet  elib; Discrete Math. Appl., 25:5 (2015), 295–303  isi  scopus
2013
3. V. G. Mihailov, A. M. Shoitov, “On the numbers of equivalent tuples sets in a sequence of independent random variables”, Mat. Vopr. Kriptogr., 4:1 (2013),  77–86  mathnet
2012
4. A. M. Shoitov, “Structurally equivalent tuples in the equiprobable polynomial scheme”, Mat. Vopr. Kriptogr., 3:3 (2012),  129–151  mathnet
2010
5. A. M. Shoytov, “About the fact of detecting the noise in finite Markov chain with an unknown transition probability matrix”, Prikl. Diskr. Mat., 2010, supplement № 3,  44–45  mathnet
2008
6. A. M. Shoitov, “Asymptotic distributional properties of the number of pairs of metrically close and functionally connected tuples in a polynomial scheme”, Tr. Diskr. Mat., 11:1 (2008),  151–165  mathnet
2007
7. A. M. Shoitov, “The compound Poisson distribution of the number of matches of values of a discrete function of $s$-tuples in segments of a sequence of random variables”, Diskr. Mat., 19:2 (2007),  6–26  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 17:3 (2007), 209–230  scopus
8. A. M. Shoitov, “Normal approximation in a problem on equivalent tuples”, Tr. Diskr. Mat., 10 (2007),  326–349  mathnet
2006
9. A. M. Shoitov, “Permutationally equivalent repetitions of nonoverlapping tuples in the polynomial scheme”, Tr. Diskr. Mat., 9 (2006),  401–414  mathnet
2005
10. A. M. Shoitov, “The Poisson approximation for the number of matches of values of a discrete function from chains”, Diskr. Mat., 17:2 (2005),  56–69  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:3 (2005), 241–254
2004
11. A. M. Shoitov, “Limit distributions of random variables characterizing the connection between tuples in a polynomial scheme by means of structural equivalence”, Tr. Diskr. Mat., 8 (2004),  312–326  mathnet
2003
12. V. G. Mikhailov, A. M. Shoitov, “Structural equivalence of $s$-tuples in random discrete sequences”, Diskr. Mat., 15:4 (2003),  7–34  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:6 (2003), 541–568
13. A. M. Shoitov, “On a feature of asymptotic distributions of the number of $H$-equivalent $n$-tuples sets in the nonequiprobable polynomial scheme”, Tr. Diskr. Mat., 7 (2003),  227–238  mathnet
2002
14. A. M. Shoitov, “Limit distributions of the number of sets of $H$-equivalent segments in an equiprobable polynomial scheme of arrays”, Diskr. Mat., 14:1 (2002),  82–98  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:2 (2002), 165–181
2000
15. A. M. Shoitov, “Repetitions of the values of a function of segments of a sequence of independent trials”, Diskr. Mat., 12:3 (2000),  49–59  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:4 (2000), 379–389

2020
16. G. V. Balakin, S. M. Buravlev, S. P. Gorshkov, A. M. Zubkov, G. I. Ivchenko, A. V. Knyazev, A. P. Kovalenko, O. A. Kozlitin, V. A. Kopyttsev, A. V. Lapshin, D. V. Matyukhin, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, Yu. V. Nesterenko, A. B. Pichkur, B. A. Pogorelov, V. N. Sachkov, A. V. Tarasov, I. G. Shaposhnikov, V. A. Shishkin, A. M. Shoitov, “To the memory of Igor Aleksandrovich Kruglov”, Mat. Vopr. Kriptogr., 11:4 (2020),  5–6  mathnet

Presentations in Math-Net.Ru
1. Дискретные предельные распределения числа структурно эквивалентных цепочек в последовательности равновероятных испытаний
A. M. Shoitov
Seminar by Department of Discrete Mathematic, Steklov Mathematical Institute of RAS
April 24, 2007 16:00
2. О повторениях значений функции от цепочек исходов в последовательности независимых испытаний
A. M. Shoitov
Seminar by Department of Discrete Mathematic, Steklov Mathematical Institute of RAS
May 16, 2006
3. Нормальное приближение в задаче об эквивалентных цепочках
A. M. Shoitov
Seminar by Department of Discrete Mathematic, Steklov Mathematical Institute of RAS
September 27, 2005

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022